# SDR IPXA2573373

- Difficulty date: April 16, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50056
- Condition: Corroded
- Location: Bs 900 Rbl 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, MAIN CABIN FLOOR SUPPORT CORRODED STA 900, RBL 35 OUT OF LIMITS.  R & R FLOOR SUPPORT IAW DWG 144N5005.
